Volume 10 (2007)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Goodwillie towers and chromatic homotopy: an overview

Nicholas J Kuhn

Geometry & Topology Monographs 10 (2007) 245–279

DOI: 10.2140/gtm.2007.10.245

arXiv: math.AT/0410342

Abstract

This paper is based on talks I gave in Nagoya and Kinosaki in August of 2003. I survey, from my own perspective, Goodwillie’s work on towers associated to continuous functors between topological model categories, and then include a discussion of applications to periodic homotopy as in my work and the work of Arone–Mahowald.

Keywords

Goodwillie calculus, model categories, periodic homotopy

Mathematical Subject Classification

Primary: 55N20, 55P43, 55P47

Secondary: 18G55

References
Publication

Received: 13 October 2004
Revised: 12 July 2005
Published: 29 January 2007

Authors
Nicholas J Kuhn
Department of Mathematics
University of Virginia
Charlottesville VA 22903
USA